# SDR BDHA96003

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Part number: MS250261
- Condition: Froze
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 475 - AFTER TAKEOFF, THE LEFT AND RIGHT MLG DOWN LIGHTS STAYED ON WITH THE GEAR RETRACTED.  THE AIRCRAFT RETURNED AND GEAR RETRACTION PERFORMED.  ALL GEAR SWITCHES WERE CLEANED AND OPERATION WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
